Main Article Content
This article proposed the study of semilocal convergence of multi-step Newton's type approach in Banach spaces using recurrence relation technique. It is realized that the w- continuity condition is a generalization of the Lipschitz condition. The existence and uniqueness theorem has been formed, which validate the substantiate of our approach. Finally, a numerical example has been presented to vindicate the theoretical results.
How to Cite
Jaiswal, J., Panay, B., & Choubey, N. (2019). Analysis of semilocal convergence under W-continuity condition on second order Frechet derivative in Banach space. Acta Mathematica Universitatis Comenianae, 88(2), 173-185. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/689/649